Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zoloft and Apathy

Posted by John on May 25, 1999, at 3:19:24

In reply to Zoloft and Apathy, posted by MelindaJ on May 22, 1999, at 15:49:48

> I've been taking Zoloft (50mg) for about a year now and
> in addition to the weight I've gained I've become laid
> back to the point of downright apathy about some things.
> Has anyone found that a reduction in the medication helps?
> I've considered cutting my daily dose in half or taking the
> full dose every other day.
> Overall, Zoloft has been a very beneficial drug for me - I
> just wonder if I should take a break from it for a while.
My primary symtom is apathy. Zoloft didn't help at all for that. I think it just got worse. Paxil, Prozac, Celexa all seem to do that. They remove the lows, but the highs too. Everything becomes regulated and flat. These drugs are lifesavers for some, but the apathy thing can really wear a person down after a while, and SSRIs are notoriously guilty in my personal expereince. John.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:John thread:6389